MathSciNet Relay Station
MathSciNet bibliographic data
MR1895026 35Q55 (47J30)
Sirakov, Boyan Standing wave solutions of the nonlinear Schrödinger equation in $\Bbb R\sp N$. Ann. Mat. Pura Appl. (4) 181 (2002), no. 1, 73–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement